MathSciNet Relay Station
MathSciNet bibliographic data
MR2307857 34C15 (35J10 35L70)
Kevrekidis, Panayotis G.; Drossinos, Yannis Nonlinearity from linearity: the Ermakov-Pinney equation revisited. Math. Comput. Simulation 74 (2007), no. 2-3, 196–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement